# SDR USAA060307

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS947 WL 208 LT SIDE OF BODY.  INSTALLED DOUBLER IAW SRM 51-70-11.  DEFECT SIZE: .50"X.50"
